On generalized delta omega-closed sets
Keywords:δω−open sets, δω−compact space, Generalized δω−closed, Generalized closed
AbstractA new class of sets called generalized delta omega-closed sets closed sets in topological spaces is introduced and some of their basic properties are investigated. This new class of sets lies between the class of delta omega-closed sets closed and generalized closed sets in (X, t ). Moreover, we provide several relatively new decompositions of continuity. Several examples are provided to illustrate the behavior of the new sets.
H. H. Al-Jarrah, A. Al-Rawshdeh, E. M. Al-Saleh, and K. Y. Al-Zoubi, “Characterzation of RwO(X) sets by using delta omega-cluster points”, Novi Sad journal of mathematics, vol. 49, no. 2, pp. 109–122, May 2019, doi: 10.30755/NSJOM.08786
K. Al-Zoubi and B. Al-Nashef, “The topology of w open subsets”, Al-Manarah Journal, vol. 9, no. 2, pp. 169-179, 2003.
S. P. Arya and T. M. Nour, “Characterizations of s-normal spaces”, Indian journal of pure and applied mathematics, vol. 21, no. 8, pp. 717-719, Aug. 1990. [On line]. Available: https://bit.ly/3mqPi46
K. Balachandran, P. Sundaram, and H. Maki, “On generalized continuous maps in topological spaces”, Memoirs of the Faculty of Science, Kochi University. Series A, Mathematics, vol. 12, pp. 5-13, 1991. [On line]. Available: https://bit.ly/31KSzmS
J. Dontchev and M. Ganster, “On delta generalized closed sets and T3/4 space”, Memoirs of the Faculty of Science Kochi University Series A Mathematics, vol. 17, pp. 15-31, 1996.
J. Dontchev and H. Maki, “On theta generalized closed sets”, International journal of mathematics and mathematical sciences, vol. 22, no. 2, pp. 239-249, 1999, doi: 10.1155/S0161171299222399
W. Dunham, “T1/2 -spaces”, Kyungpook mathematical journal, vol. 17, no. 2, pp. 161-169, 1977. [On line]. Available: https://bit.ly/35EdCZB
R. Engelking, Outline of general topology. Amsterdam: North-Holland, 1968.
H. Z. Hdeib, “w Closed mappings”, Revista colombiana de matemáticas, vol. 16, no. 1-2, pp. 65-78, 1982. [On line]. Available: https://bit.ly/35HJRqM
N. Levine, “Generalized closed sets in topology”, Rendiconti del Circolo Matematico di Palermo, vol. 19, no. 2, pp. 89-96, Jan. 1970, doi: 10.1007/BF02843888
H. Maki, R. Devi, and K. Balachandran, “Associated topologies of generalized a-closed sets and a-generalized closed sets”, Memoirs of the Faculty of Science Kochi University Series A Mathematics, vol. 15, pp. 51-63, 1994.
M. Mrševic, I. L. Reilly and M. K. Vamanamurthy, “On semi-regularization properties”, Journal of the Australian Mathematical Society, vol. 38, no. 1, pp. 40-54, Feb. 1958, doi: 10.1017/S1446788700022588
S. Murugesan, “On Rw open sets”, Journal of advanced studies in topology, vol. 5, no. 3, pp. 24-27, May 2014. [On line]. Available: https://bit.ly/3e4OYp0
N. V. Velicko, “H-closed topological spaces”, Matematicheskii sbornik, vol. 70, no 1, pp. 98-112, 1966. [On line]. Available: https://bit.ly/3jyEJKC
How to Cite
Copyright (c) 2020 Amani Rawshdeh, Heyam H. Al-Jarrah, Eman M. Alsaleh, Khalid Y. Al-Zoubi
This work is licensed under a Creative Commons Attribution 4.0 International License.